# SDR CALA2013120293342

- Difficulty date: November 29, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 50,772 hours, 20,679 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ADR & NR 3 ADR SHOW FAULTS.  FAULTS RELATED NR 2 LGCIU FAILURE.  REPLACED NR 2 LGCIU IAW MM32-31-71-400-001.  NO MESSAGE FOR ADR'S.  LGCIU SHOW SENSOR 23GA FAILURE.  REPLACED NR 2 LT MLG EXT PROX SENSOR 23GA IAW AMM 32-31-73 PB401.  NR 2 LGCIU BITE CHECKED OK.
